# SDR SWAA2024090331059

- Difficulty date: August 27, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N8776L
- Make and model: Boeing 737-8
- Aircraft serial: 67761
- Aircraft time: 6,156 hours, 3,048 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE LIGHT INOP THE IMAGES ATTACHED ARE OF THE BACKSIDE OF THE FORWARD GALLEY/WINDSCREEN ON THE LEFT SIDE OF AIRCRAFT. THE RED SQUARE INDICATES THE AREA WHERE THE CHAFFED WIRE WAS FOUND. THE VERTICAL RECTANGLE IS THE LOCATION OF AN ALUMINUM BRACKET THAT SUPPORTS THE FRONT EDGE OF THE KICK PANEL. IT HAS A TAB WITH A SCREW SLOT AT THE TOP OF THE BRACKET THAT ATTACHES IT TO THE GALLEY WALL. THIS TAB WAS RUBBING AGAINST THE WIRING FOR THE SLIDE LIGHT.<[01] FOUND WIRE W3142-0111-16 SHORTED TO ALUMINUM BRACKET BEHIND FORWARD MOST KICK PANEL. REPAIRED WIRE AND REPOSITIONED WIRE BUNDLE TO PROVIDE ADDED CLEARANCE. L1 SLIDE LIGHT NOW CKS OK. REF WDM 33-51-12 AND SWPM 20-10-06 AND AMM 33-51-04
